# SDR REXA2022100402177

- Difficulty date: September 28, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 30,052 hours, 21,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EXTERIOR EMERG LIGHT INOP	REMOVED AND REPLACED R/H AFT EXTERIOR EMERG LIGHT BULB IAW AMM 33-51-15. OPS CHECK GOOD. P/N: 8GH002473-08
